Today is Day 1 of trying to kick this drug. My original dosage is 150mg (2 - 75 mg, one in the a.m. and one in the p.m.) Not the XR.
I decided to reduce slowly from what I have researched. I cut my morning pill in half and then in half again (so took 3/4 of one) and will take my full 75 mg tonight before I go to bed. I did it this way in hopes of avoiding night sweats and crazy, crazy dreams.
I was hoping this would also allow me to have zero side affects. No such luck. Even though it is minor right now, basically just a weird pressure in my head, ringing ears, and crazy dizziness, it scares the hell out of me how such a drug can be so darn powerful!!
I've been on the meds since probably close to 10 years.
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.